Some applications of extremal length to analytic functions
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 135-143
Printed March 1, 2006
Bo-Hyun Chung
Hong-Ik University
Abstract : We consider some applications of extremal length to the boundary behavior of analytic functions and derive theorems in connection with the conformal mappings. It shows us the usefulness of the method of extremal length. And we present some geometric applications of extremal length. The method of extremal length lead to simple proofs of theorems.
Keywords : extremal length, boundary behavior
MSC numbers : 30C, 30C62, 30D40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd